# SDR HEEA0013979

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33211905
- Condition: Worn
- Location: T/R
- Part time: 965 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HEAD BEARINGS WORN.
